Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Basic sets of polynomials for generalized Beltrami and Euler-Poisson-Darboux equations and their iterates


Authors: E. P. Miles and Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 18 (1967), 981-986
MSC: Primary 35.79
MathSciNet review: 0218771
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.79

Retrieve articles in all journals with MSC: 35.79


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218771-7
Article copyright: © Copyright 1967 American Mathematical Society